Currently browsing: Items authored or edited by Dave Sixsmith

17 items in this list.
Generated on Wed Mar 3 14:36:01 2021 GMT.

Jump to:

B | E | N | O | P | R | S

BTo Top

Barth, Karl F.; Rippon, Philip J. and Sixsmith, David J. (2017). The MacLane class and the Eremenko-Lyubich class. Annales Academiae Scientiarum Fennicae Mathematica, 42 pp. 859–873.

ETo Top

Evdoridou, Vasiliki; Rempe, Lasse and Sixsmith, David J. (2020). Fatou’s Associates. Arnold Mathematical Journal, 6 pp. 459–493.

NTo Top

OTo Top

Osborne, John W. and Sixsmith, David J. (2016). On the set where the iterates of an entire function are neither escaping nor bounded. Annales Academiae Scientiarum Fennicae Mathematica, 41 pp. 561–578.

PTo Top

Pardo‐Simón, Leticia and Sixsmith, David J. (2020). Variations on a theme of Hardy concerning the maximum modulus. Bulletin of the London Mathematical Society, 52(6) pp. 1134–1147.

RTo Top

STo Top

Sixsmith, Dave (2015). Maximally and non-maximally fast escaping points of transcendental entire functions. Mathematical Proceedings of the Cambridge Philosophical Society, 158(2) pp. 365–383.

Sixsmith, D. J. (2011). Entire functions for which the escaping set is a spider's web. Mathematical Proceedings of the Cambridge Philosophical Society, 151(3) pp. 551–571.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0